Fuzzy random variables — I. definitions and theorems

Share/Save/Bookmark

Kwakernaak, Huibert (1978) Fuzzy random variables — I. definitions and theorems. Information Sciences, 15 (1). pp. 1-29. ISSN 0020-0255

[img]
Preview
PDF
1353Kb
Abstract:Fuzziness is discussed in the context of multivalued logic, and a corresponding view of fuzzy sets is given. Fuzzy random variables are introduced as random variables whose values are not real but fuzzy numbers, and subsequently redefined as a particular kind of fuzzy set. Expectations of fuzzy random variables, characteristic functions of fuzzy events, probabilities connected to fuzzy random variables, and conditional expectations and probabilities relating to fuzzy random variables are defined as images of the fuzzy set representing the fuzzy random variable under appropriate mappings. Several theorems, some of which relate to independent fuzzy random variables, are proved.
Item Type:Article
Copyright:© 1978 Elsevier Science
Link to this item:http://purl.utwente.nl/publications/68407
Official URL:http://dx.doi.org/10.1016/0020-0255(78)90019-1
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page